Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 159, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 13, 2009, 9:55 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2009, 9:55 AM CDT (14:55 UTC)
- Expired
- Oct 13, 2009, 4:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashley County, AR, Chicot County, AR
The radar
The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 11:20 AM CDT | FLASH FLOOD | Dermott, AR | 3 STREETS IN DERMOTT ARE UNDER WATER...6 RDS ACROSS THE N HALF OF THE CO ARE CLOSED. APPROX 2 IN OF RAIN HAS FALLEN SINCE 8-9 AM. |
| Oct 13, 11:20 AM CDT | FLASH FLOOD | Hamburg, AR | SEVERAL RDS FLOODED IN HAMBURG AND CROSSETT ALONG WITH SOME IN THE COUNTY. |
| Oct 13, 2:10 PM CDT | FLASH FLOOD | Lake Village, AR | 40 PERCENT OF COUNTY ROADS ARE UNDER WATER. CITIES OF LAKE VILLAGE, EUDORA, AND DERMOTT ARE BEGINNING TO FLOOD. |
| Oct 13, 3:12 PM CDT | FLASH FLOOD | Dermott, AR | SIXTY PERCENT OF ROADS UNDER WATER...EIGHT HOMES AND TWO BUSINESSES WITH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 131455
FFWJAN
ARC003-017-132100-
/O.NEW.KJAN.FF.W.0159.091013T1455Z-091013T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CDT TUE OCT 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
HAMBURG...CROSSETT...
NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...LAKE VILLAGE...DERMOTT...
* UNTIL 400 PM CDT TUESDAY
* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
DERMOTT TO FOUNTAIN HILL...MOVING NORTHEAST AT 5 MPH. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF AN INCH...HAVE OCCURRED
THE PAST HOUR.
* THE STORMS PRODUCING THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL
OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
SIX HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3323 9210 3331 9197 3340 9197 3340 9146
3357 9144 3356 9135 3352 9127 3356 9123
3351 9118 3344 9123 3345 9118 3351 9117
3349 9112 3345 9112 3341 9121 3340 9112
3324 9114 3313 9146 3302 9207 3306 9211
$$
CME1 follow-up statement
000
WGUS74 KJAN 131646
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1146 AM CDT TUE OCT 13 2009
ARC003-017-132100-
/O.CON.KJAN.FF.W.0159.000000T0000Z-091013T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-CHICOT AR-
1146 AM CDT TUE OCT 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHERN CHICOT AND ASHLEY COUNTIES...
AT 1144 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODDING
ACROSS ASHLEY AND CHICOT COUNTIES. SEVERAL ROADS HAVE WATER FLOWING
ACROSS THEM OR HAVE BEEN CLSOED. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE
PAST TWO HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCMILLAN CORNER
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS. WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
SIGNIFICANT FLOODING IS LIKELY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3323 9210 3331 9197 3340 9197 3340 9146
3357 9144 3356 9135 3352 9127 3356 9123
3351 9118 3344 9123 3345 9118 3351 9117
3349 9112 3345 9112 3341 9121 3340 9112
3324 9114 3313 9146 3302 9207 3306 9211
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 4:12 AM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Oct 13, 4:12 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT TUE OCT 13 2009
.SHORT TERM...RAINFALL WILL BE ON THE INCREASE AGAIN TODAY.
CONVERGENCE ASSOCIATED WITH A FRONT STALLED ACROSS THE ARKLATEX WILL
INCREASE TODAY AS THE NEXT SHORTWAVE MOVES INTO THE REGION TO
PROVIDE UPPER SUPPORT. THE BOUNDARY STALLED NEAR THE COAST WILL ALSO
PROVIDE FOCUS FOR CONVECTION THIS AFTERNOON...RESULTING IN HIGH RAIN
CHANCES AREAS S OF INTERSTATE 20. INCREASED MAV POPS A BIT TODAY TO
PROVIDE CATEGORICAL POPS FOR THE ENTIRE FORECAST AREA. HAVE ISSUED A
FLOOD WATCH FOR THIS AFTERNOON AND EVENING FOR NWRN/NCNTRL ZONES IN
LIGHT OF INCREASING FLOW ACROSS THE BOUNDARY IN THAT VICINITY. THE
AIR MASS WILL BE A BIT MORE UNSTABLE TODAY AS WEAK CYCLOGENESIS
DEVELOPS ALONG THE NWRN BOUNDARY AND AS THE COASTAL BOUNDARY LIFTS
INLAND. THUNDERSTORM ACTIVITY WILL REMAIN BELOW SEVERE LIMITS BUT
WILL ENHANCE LOCAL RAINFALL INTENSITIES. THE SURFACE LOW WILL LIFT
NEWD OUT OF THE FORECAST AREA BY SUNRISE WEDNESDAY. WILL SEE LOW
LEVEL FLOW BEGIN TO VEER MORE W/NWLY OVER NRN AREAS WED AFTERNOON...
RESULTING IN DECREASING RAIN CHANCES INTO WED NIGHT AS DRIER AIR
BEGINS TO ADVECT INTO NRN AREAS.
.LONG TERM...THURSDAY THROUGH TUESDAY...THE GFS/EURO/NAM CONTINUE TO
BE IN PRETTY GOOD AGREEMENT THAT THE COLD FRONT WILL FINALLY MAKE A
PUSH SOUTHEAST ACROSS THE AREA THURSDAY AFTERNOON AND EVENING AS THE
UPPER TROUGH DEEPENS AND BEGINS TO MOVE EAST. THE GFS/NAM DEVELOP
THE SURFACE LOW AND MOVE IT ACROSS THE SOUTHERN PORTIONS OF THE AREA
ON THURSDAY WITH THE EURO BEING A LITTLE FURTHER TO THE NORTH WITH
THE TRACK OF THE LOW. THE DEVELOPMENT AND TRACK OF THE SURFACE LOW
WILL DICTATE THE AREA OF CONCERN FOR STRONG TO SEVERE STORMS. EITHER
WAY ABUNDANT MOISTURE WILL BE AVAILABLE ON THURSDAY WITH PWATS NEAR
2 INCHES OVER MOST OF THE AREA. THE GFS INDICATES GOOD INSTABILITY
OVER THE SOUTHERN PORTIONS OF THE AREA WITH ML CAPES OF 2000-2500
J/KG AND DECENT SHEAR. THIS SHOULD SUPPORT STRONG TO ISOLATED SEVERE
STORMS ALONG AND AHEAD OF THE BOUNDARY MAINLY ALONG THE HIGHWAY 84
CORRIDOR...BUT AGAIN THE AREAL EXTENT OF THE POSSIBILITY OF STRONG
TO SEVERE STORMS WILL HAVE TO CONTINUE TO BE MONITORED. WILL
CONTINUE THE MENTION THE POSSIBILITY OF STRONG TO ISOLATED SEVERE
STORMS IN THE HWO.
A FEW SHOWERS WILL BE POSSIBLE EARLY ON FRIDAY BEFORE MUCH DRIER AIR
MOVES IN DURING THE DAY WITH PWATS FALLING DOWN NEAR 0.5 INCH.
COOLER AIR WILL BEGIN TO SPILL SOUTH ACROSS THE AREA WITH HIGHS IN
THE 60S OVER MUCH OF THE AREA FRIDAY. THE GFS IS A LITTLE WARMER
THAN PREVIOUS RUNS FOR SATURDAY MORNING AND IS ALSO WARMER THAN THE
EURO. WILL BLEND THE TWO MODELS AND GO WITH LOWS GENERALLY IN THE
LOW TO MID 40S OVER MUCH OF THE AREA WHICH IS BELOW GUIDANCE. BOTH
OF THE MODELS INDICATE ANOTHER COLD FRONT DROPPING SOUTH ACROSS THE
AREA SATURDAY AFTERNOON WHICH WILL MAINLY BE A REINFORCING SHOT OF
COOLER AIR.
SATURDAY WILL AGAIN BE COOL WITH HIGHS GENERALLY IN THE THE LOW TO
MID 60S ACROSS THE AREA. GFS/EURO INDICATE THAT THE SURFACE HIGH
WILL SHIFT OVER THE AREA SUNDAY MORNING AND THIS SHOULD ALLOW THE
WINDS TO CUT OFF AND THIS COMBINED WITH H925 TEMPS RANGING FROM 3 TO
5C ACROSS THE AREA WILL MAKE FOR A COOL NIGHT. OVERNIGHT TEMPS WILL
AGAIN BE COOLER WITH LOWS IN THE UPPER 30S IN THE NORTH TO THE LOW
TO MID 40S IN THE SOUTH. MADE CUTS TO MEX GUIDANCE HIGHS AND LOWS
THROUGH THE WEEKEND LEANING A LITTLE TOWARDS THE COOLER EURO. THE
HIGH SHIFTS TO THE EAST ON MONDAY AND SOUTHEASTERLY WARMER FLOW WILL
RETURN TO THE ARKLAMISS. MOISTURE WILL INCREASE OVER THE AREA BY
TUESDAY AND SO WILL THE CHANCE OF SHOWERS ALONG WITH EVEN WARMER
TEMPERATURES./15/
&&
.AVIATION...WIDESPREAD IFR/LIFR CIGS ACROSS THE REGION THIS MORNING
WITH BKN-OVC DECKS BELOW 500 FEET AT MANY LOCATIONS. OCNL VSBYS 3-5
MILES IN FOG...LOCALLY LOWER IN PATCHES OF DENSE FOG. CIGS/VSBY WILL
IMPROVE BY LATE MORNING BUT WIDESPREAD MVFR DECKS WILL CONTINUE.
RAIN AND ISOLATED TSTMS WILL DEVELOP FROM THE WEST AND S BY LATE
MORNING...SPREADING ACROSS THE FORECAST AREA DURING THE DAY. PERIODS
OF HEAVIER RAIN WILL BE POSSIBLE. RAIN CHANCES WILL CONTINUE
TONIGHT...DECREASING BY MIDNIGHT. WILL SEE WIDESPREAD IFR CIGS
REDEVELOP TONIGHT WITH OCNL MVFR VSBYS IN FOG.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 79 69 77 61 / 96 94 72 26
MERIDIAN 78 67 78 62 / 97 93 77 23
VICKSBURG 78 67 78 61 / 98 96 73 34
HATTIESBURG 80 71 81 67 / 90 60 74 25
NATCHEZ 80 70 79 66 / 93 87 82 34
GREENVILLE 73 63 74 59 / 100 100 51 36
GREENWOOD 75 64 71 57 / 97 100 52 24
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
MSZ018-019-025>028-034>036-040>042.
LA...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
LAZ007>009.
AR...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
ARZ074-075.
&&
03/15Hazardous weather outlook, Oct 13, 5:33 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 533 AM CDT TUE OCT 13 2009 LAZ015-016-023>026-MSZ043>066-072>074-141045- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 533 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS WILL ALSO BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE POSSIBLE THURSDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-141045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO- 533 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF RAIN AND ISOLATED THUNDERSTORMS WILL BRING THE POSSIBILITY OF FLOODING TO THE AREA. A FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE IN AREAS THAT RECEIVED 3 TO 5 INCHES OF RAIN MONDAY. SOIL REMAINS SATURATED AND QUICK RUNOFF WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS WILL ALSO BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE POSSIBLE TODAY AND TONIGHT AND AGAIN THURSDAY. MSZ029>033-037>039-141045- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- 533 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RAIN AND ISOLATED THUNDERSTORMS MAY PRODUCE PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS WILL ALSO BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE POSSIBLE THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Oct 13, 7:59 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
759 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM TSTM WND DMG 2 W MERIGOLD 33.84N 90.76W
10/09/2009 BOLIVAR MS PUBLIC
A COUPLE LARGE TREES WERE BLOWN DOWN OFF PEMBLE RD JUST W
OF MERIGOLD.
1220 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
10/09/2009 SUNFLOWER MS PUBLIC
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN AROUND
TOWN.
1229 PM LIGHTNING BLAINE 33.61N 90.52W
10/09/2009 SUNFLOWER MS PUBLIC
A HOME WAS STRUCK AND SUSTAINED DMG TO THE CEILING AND
WINDOWS.
0110 PM TSTM WND DMG 3 WSW CARROLLTON 33.49N 89.97W
10/09/2009 CARROLL MS LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN ALONG HWY 82...S AND SW OF
TOWN.
0146 PM TSTM WND DMG 3 NE MISTERTON 33.74N 89.54W
10/09/2009 GRENADA MS PUBLIC
SCATTERED TREES WERE BLOWN DOWN ACROSS E AND SE GRENADA
CO.
&&
CMELocal storm report, Oct 13, 8:10 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG 3 SE NORTH CARROLLTON 33.48N 89.88W
10/09/2009 CARROLL MS LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS HIGHWAY 35 SOUTH...JUST SE OF
CARROLLTON.
&&
CMELocal storm report, Oct 13, 8:52 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 2 S MONTPELIER 33.69N 88.95W
10/09/2009 CLAY MS POST OFFICE
A FEW TREES WERE BLOWN DOWN NEAR MONTPELIER.
0245 PM TSTM WND DMG 4 SSE MABEN 33.50N 89.05W
10/09/2009 OKTIBBEHA MS EMERGENCY MNGR
A COUPLE TREES DOWN NEAR THE CHOCTAW/OKTIBBEHA CO LINE.
&&
CMELocal storm report, Oct 13, 9:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD STARKVILLE 33.46N 88.82W
10/12/2009 OKTIBBEHA MS EMERGENCY MNGR
SEVERAL RDS WERE FLOODED ACROSS THE COUNTY. WET SOILS AND
A STEADY RAIN EVENT LED TO THE FLOODED RDS.
0300 PM FLOOD COLUMBUS 33.51N 88.40W
10/12/2009 LOWNDES MS EMERGENCY MNGR
RDS WERE FLOODED ACROSS THE CO...WITH 4 TO 6 RDS CLOSED.
STEADY RAIN OVER SEVERAL HOURS LED TO THE FLOODED RDS.
&&
CMELocal storm report, Oct 13, 9:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD CARROLLTON 33.50N 89.92W
10/12/2009 CARROLL MS EMERGENCY MNGR
SEVERAL ROADS CLOSED ACROSS THE COUNTY DUE TO WATER
COVERING ROADWAYS.
&&
BMKLocal storm report, Oct 13, 9:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG MONEY 33.65N 90.21W
10/09/2009 LEFLORE MS EMERGENCY MNGR
TREES DOWN IN THE CITY...ROOF DAMAGE REPORTED IN WILDWOOD
PLANTATION
0100 PM TSTM WND DMG 4 NE GREENWOOD 33.56N 90.14W
10/09/2009 LEFLORE MS EMERGENCY MNGR
TREES DOWN ALONG HWY 7 OUTSIDE GREENWOOD
&&
BMKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:23 AM CDT | Flash Flood Watch | JAN | Ashley, Chicot | 22 hr |
| Oct 13, 3:43 PM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.